| Model Number |
ZXT225 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Unknown, information not provided.If implanted, give date: unknown, information not provided.All pertinent information available to (b)(6) surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that there was a power miss post-implant of an intraocular lens (iol).There was unexpected -2.75 diopter post-operative result.The patient had blurred vision and the 21.5 diopter lens was explanted from patient's left eye and replaced with another model zxt lens 19.0 diopter.No further information is available.
Additional Manufacturer Narrative
Correction and additional information: section b5: additional: subsequent follow up information received from the surgery center confirms that the all the lens power calculations done pre-operatively were in agreement and that lens power was selected and used.However, the power miss was due to anatomy and effective lens position.Upon reviewing the complaint folder, it has been determined that the iol power miss was due to anatomy and effective lens position and not due to product quality issue.Based on our reportable criteria, this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 9614546-2021-07101.G8: correction: in review of medwatch 9614546-2021-07101 and per new information received, this event has been assessed not reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d3: correction: manufacturer: in initial report, the correct manufacturer should have indicated the following: amo manufacturing netherlands van swietenlaan 5 groningen, netherlands 9728 nx.Section g1: correction: manufacturer site: in initial report, the correct manufacturer should have indicated the following: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.